# SDR 98ZZZX203

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69943
- Make and model: Cessna 414
- Aircraft serial: 4140645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 52130453
- Condition: Cracked
- Location: Nose Well
- Part time: 3,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEELWELL SUBSTRUCTURE INSPECTION FOUND DOUBLERS, P/N 5213045-3 LT, AND P/N 5213045-2 RT, CRACKED AT UPPER AFT CORNER RADIUS RELIEF CUT-OUTS.
